Binary trees, fringe thickness and minimum path length
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 3, pp. 171-191.
@article{ITA_1995__29_3_171_0,
     author = {Cameron, Helen and Wood, Derick},
     title = {Binary trees, fringe thickness and minimum path length},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {171--191},
     publisher = {EDP-Sciences},
     volume = {29},
     number = {3},
     year = {1995},
     zbl = {0833.68092},
     mrnumber = {1347592},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1995__29_3_171_0/}
}
TY  - JOUR
AU  - Cameron, Helen
AU  - Wood, Derick
TI  - Binary trees, fringe thickness and minimum path length
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1995
DA  - 1995///
SP  - 171
EP  - 191
VL  - 29
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1995__29_3_171_0/
UR  - https://zbmath.org/?q=an%3A0833.68092
UR  - https://www.ams.org/mathscinet-getitem?mr=1347592
LA  - en
ID  - ITA_1995__29_3_171_0
ER  - 
Cameron, Helen; Wood, Derick. Binary trees, fringe thickness and minimum path length. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 3, pp. 171-191. http://www.numdam.org/item/ITA_1995__29_3_171_0/

[CAM91]. H. Cameron, Extremal Cost Binary Trees, PhD thesis, University of Waterloo, 1991.

[CW94]. H. Cameron and D. Wood, Maximal path length of binary trees, Discrete Applied Mathematics, 1994, 55 (1), pp. 15-35. | MR 1298512 | Zbl 0821.68094

[DP94]. R. De Prisco, G. Parlati and G. Persiano, On the path length of trees with known fringe, Unpublished manuscript, 1994.

[DP94]. A. De Santis and G. Persiano, Tight upper and lower bounds on the path length of binary trees, SIAM Journal on Computing, 1994, 23 (1), pp. 12-23. | MR 1258991 | Zbl 0802.68034

[Knu73]. D. E. Knuth, The Art of Computer Programming, Vol. 3: Sorting and Searching, Addison-Wesley, Reading, MA, 1973. | MR 445948

[KW89]. R. Klein and D. Wood, On the path length of binary trees, Journal of the ACM, 1989, 36 (2), pp. 280-289. | MR 1072422 | Zbl 0674.68012

[NW73]. J. Nievergelt and Chak-Kuen Wong, Upper bounds for the total path length of binary trees, Journal of the ACM, January 1973, 20 (1), pp. 1-6. | MR 495300 | Zbl 0263.68022